There are several reasons to discontinue TRT, including side effects and cost. These are less common than fertility needs, but they can occur. Many people also stop for financial reasons or unexpected expenses. In these cases, it is important to have a PCT plan. It is important to follow the doctor’s recommendations about a safe, long-term replacement.
Changes in libido
If you’ve been experiencing changes in libido since you’ve stopped taking TRT, you may want to seek medical attention. Menopause, for example, can affect sex drive and libido. Fortunately, the good news is that these changes can be corrected. Your GP can help you find a solution for your decreased libido.
During the withdrawal period, you should expect to experience a sudden decrease in libido. This is a side effect of the body rewriting itself to function without the injections. However, it won’t last long. The sharp decrease in sex drive you experience may feel greater than it really is.
more info examined whether stopping testosterone replacement therapy can lead to changes in libido. IV infusions blog post found that libido decreases when testosterone levels drop. The study involved 470 men aged 65 and older. The researchers used a questionnaire called the Derogatis Interview to measure testosterone levels. This questionnaire measures 25 items and has an effect size of 0.44. The confidence interval is 0.32 to 0.56.
Changes in energy levels
Testosterone therapy has been shown to improve energy levels and overall feeling, and it can help men kick the fatigue. However, it should not replace a healthy diet, regular exercise, and quitting smoking. The best way to get the most from your body is to do your best to look after yourself and live a happy life.
After a few weeks, TRT stops boosting your testosterone levels, so once you stop using it, you may experience a decrease in energy and libido. You might also experience mood swings, depression, or anxiety. However, these symptoms should subside within a few weeks. However, the longer you use TRT, the longer it will take for your testosterone levels to return to normal.
Changes in mood
If you’re considering stopping testosterone replacement therapy (TRT), you should understand that it can cause a variety of physical and emotional side effects. These effects may cause a person to feel tired and irritable, and they can also lead to depression. TRT can also cause insomnia, which can make it difficult for a person to sleep at night.
18133 Ventura Blvd Suite C, Tarzana, CA 91356